Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What causes itching in body? - Online Doctor Chats

Date : 20-Dec-2014
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
User:Hi, I am having continuous itching in some areas of my body. Can you please help me on this
Doctor: Please proceed with your query
User:Hello Dr. Good morning
Doctor:Is this your current query?
User:yes
Doctor:Good morning
User:the itching is very severe some times
Doctor:Since when are you having itching?
Doctor:Are you there?
User:sorry
Doctor:No issues
User:more than a week
Doctor:Ok
Doctor:Do you have any rashes over the body?
User:no
Doctor:Ok
Doctor:Do you remember how did it start like after having some food or any perfume or else?
User:don't remember
Doctor:Ok I suggest you antihiatamines like Cetrizine 5 mg once a day before bed
Doctor:for 3 days
User:ok
Doctor:and LACTOCALAMINE lotion
User:ok...
Doctor:Do not take bath with very hot water
User:ok
Doctor:use lukewarm water
User:ok
User:thanks a lot Doc...
Doctor:If you will not feel better after 3 days or itching persist then visit a Dermatologist
Doctor:Do you have any more queries?
User:ok thanks a lot doctor
User:no more queries.....
Doctor:Thanks for visiting me here. Bye for now.
User:have a good day to you...
Doctor:Thank you
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor